# SDR DXTA2022110773440

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 12,986 hours, 9,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Missing
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARDWARE: MAIN ENTRANCE DOOR HANDLE (OPEN AND CLOSE DOOR FROM INSIDE) HAS CONNECTOR PIN MISSING AT BASE. FOUND PIN ON GROUND OUTSIDE OF DOOR.  PIN IS IN CAPTAINS CUP HOLDER. // SIGNOFF// REINSTALLED PIN TO ACTUATING HANDLE PIVOT POINT. PERFORMED SUCCESSFUL OPERATIONAL CHECK IAW CESSNA 560XL AMM 52-10-00.
